EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-4013 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2014.Approximately 7 years and 11 months after the initial procedure the patient had a right knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on 6 oct 2022 diagnosis: failed right knee findings: significant poly wear with osteolysis changes to the bone and the soft tissues.Loose femoral implant - removed easily with minimal bone loss.The femoral implant was easily removed because it had minimal ingrowth i cement adhering it to the bone.Reciprocating saw used to pass along the tibia and implant it was removed easily due to minimal bone ingrowth.
Additional Manufacturer Narrative
Pending investigation.
Event or Problem Description
Approximately 9 years and 10 months after the initial procedure the patient had a right knee revision.
Additional Manufacturer Narrative
These devices are used for treatment not diagnosis.There is no additional information available.Pending investigation.
Additional Manufacturer Narrative
Recall number: z-0021-2022.1038671-2024-04772 d10: concomitant: 02-010-01-0340 - logic femoral ps cem right sz 4 (b)(6).02-012-44-4013 - logic tibia implant psc insert, sz 4, 13mm (b)(6).02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t (b)(6).200-02-38 - three peg patella 38mm (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04772 the product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: d1, d4, g3/g4, h4, h6 the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.